Alert archive / New Jersey / Coastal Flood Statements in 2015
Coastal Flood Statement 11, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Nov 11, 2015, 4:22 PM EST for New York County, Richmond County, New York; Essex County, Hudson County, Union County, New Jersey. It took effect at Nov 12, 2015, 6:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2015, 4:22 PM EST (21:22 UTC)
- In effect from
- Nov 12, 2015, 6:00 AM EST
- Expired
- Nov 12, 2015, 9:51 AM EST
- In force
- 4 hr
- Issued by
- NWS New York, NY
Counties Essex County, NJ, Hudson County, NJ, Union County, NJ, New York County, NY, Richmond County, NY
The radar
The Philadelphia radar (KDIX), 87 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Nov 11, 1:38 PM EST, 2 hours 44 minutes earlier.
Area forecast discussion, Nov 11, 1:38 PM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
138 PM EST WED NOV 11 2015
.SYNOPSIS...
LOW PRESSURE TRACKS INTO THE CANADIAN MARITIMES TODAY...FOLLOWED
BY WEAK HIGH PRESSURE BUILDING OVER THE TRI-STATE TONIGHT. A
COMPLEX STORM SYSTEM TRACKS OVER THE GREAT LAKES THURSDAY...THEN
INTO NORTHERN NEW ENGLAND THURSDAY NIGHT. THIS LOW THEN SLOWLY
TRACKS INTO THE CANADIAN MARITIMES THROUGH SATURDAY. HIGH PRESSURE
WILL BUILD IN FROM THE SOUTHWEST OVER THE WEEKEND...AND THEN SLIDE
OFFSHORE DURING THE BEGINNING OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THERE IS STILL SOME POSITIVE VORTICITY ADVECTION FROM 700MB TO
500MB AS THE UPPER LEVEL LOW SLOWLY MOVES FARTHER EAST OF NEW
ENGLAND INTO THE NORTHERN ATLANTIC. THE LOW AT THE SURFACE WILL
BE FARTHER EAST THAN THE UPPER LEVEL LOW AND IN A VERTICAL PROFILE
THIS APPEARS AS A NEGATIVE TILTED TROUGH. THE LOW IS FORECAST TO
STILL DEEPEN SLIGHTLY THROUGH THE DAY AND THE LOCAL FORECAST
REGION WILL BE NORTHWEST OF THE LOW WHERE THERE WILL BE SOME
DEFORMATION.
WITH HIGHER LEVELS OF MOISTURE IN THE 1000-500 MB LAYER ACROSS
SOUTHERN CT AND EASTERN LONG ISLAND...THIS IS WHERE POPS WERE
INCREASED THE MOST. POPS ACROSS THE WHOLE REGION WERE INCREASED
AS WELL SO EVEN TO THE WEST...SOME BRIEF LIGHT RAIN COULD
REDEVELOP LATER TODAY. OVERALL THOUGH...DRYING CONDITIONS ARE
BECOMING MORE PREVALENT ACROSS NORTHEAST NJ...THE LOWER HUDSON
VALLEY AND IN NYC...BUT IT IS TO THE EAST THAT WILL BE MUCH SLOWER
TO DRY OUT. ANY REMAINING RAINFALL LOOKS TO BE VERY LIGHT AND MAY
EVEN JUST END UP AS SOME DRIZZLE. FOR NOW...HAVE MENTIONED
CATEGORICAL RAIN ACROSS SOUTHERN CT THIS MORNING AND INTERMITTENT
LIGHT RAIN FOR EASTERN LONG ISLAND. THERE WILL BE CHANCES FOR
ADDITIONAL LIGHT RAIN HERE THIS AFTERNOON AND JUST SLIGHT CHANCE
FARTHER WEST.
TEMPERATURES OVERALL WERE ON TRACK BUT WITH ANTICIPATED MAJORITY
OF THE DAY HAVING MORE MOISTURE FARTHER EAST...DECREASED MAX TEMPS
A FEW DEGREES THERE WITH AN AVERAGE TEMPERATURE IN THE LOWER 50S.
FOR WESTERN SECTIONS...LESS MOISTURE AND MORE DRYING CONDITIONS
WILL ALLOW FOR MAX TEMPS TO BE IN THE MID TO UPPER 50S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THE DEEP LAYERED RIDGE AXIS SLIDES TO THE EAST BY THURSDAY
MORNING. SO SHOULD SEE SOME CLEARING THIS EVENING WITH SUBSIDENCE
UNDER THE RIDGE...THEN CLOUDS SHOULD BUILD BACK IN OVERNIGHT AHEAD
OF NEXT SYSTEM - A CUTOFF LOW MOVING INTO THE WESTERN GREAT LAKES
BY 12Z THURSDAY. ALL MODELS KEEP MEASURABLE PRECIPITATION TO THE
WEST OF THE CWA THROUGH 12Z THURSDAY...SO HAVE GONE WITH A DRY
FORECAST FOR TONIGHT. LOWS TONIGHT ARE BASED ON A BLEND OF
ECS/MET/MAV GUIDANCE AND NAM 2-METER TEMPERATURES...WITH VALUES
FORECAST TO BE AROUND 5-10 DEGREES ABOVE NORMAL.
MODELS ALL AGREE IN GENERAL IDEA OF THE CUTOFF LOW TRACKING FROM
THE WESTERN GREAT LAKES THURSDAY MORNING TO NORTHERN NEW ENGLAND/S
QUEBEC BY FRIDAY EVENING...THEY DIFFER THOUGH IN DETAILS. FOR
NOW...GFS APPEARS TO BE FASTER THAN ALL OTHER MODELS IN BRINGING
IN PRECIPITATION WITH A 500 HPA SHORTWAVE WELL AHEAD OF MAIN
SYSTEM THURSDAY MORNING...SO HAVE LEANED TOWARDS SLOWER
ECMWF/NAM/CMC TIMING FOR PRECIPITATION. HAVE INCREASED POPS
THURSDAY TO CATEGORICAL BY THURSDAY AFTERNOON THROUGHOUT...THEN
TAPER OFF FROM W TO E FAIRLY QUICKLY THURSDAY NIGHT AS MAIN
SUPPORTING SHORTWAVE ROTATING AROUND THE CUTOFF LOW EXITS TO THE
EAST BY 6Z FRIDAY.
MAIN STORY WITH THIS SYSTEM WILL BE THE WINDS...ESPECIALLY BEHIND
THE SYSTEM...WITH GUSTS OF 30-40 MPH PROBABLE OVER MOST OF THE
AREA TOWARDS/AFTER MIDNIGHT. GUSTS ON THURSDAY SHOULD GENERALLY
BE IN THE 20-30 MPH RANGE.
FOR TEMPERATURES THURSDAY...USED A BLEND OF MAV/ECS/MET GUIDANCE
WITH NAM 2-METER TEMPERATURES AND A MIX DOWN FROM 975 HPA PER
BUFKIT SOUNDINGS. HIGHS SHOULD BE AROUND 5 DEGREES ABOVE NORMAL. A
BLEND OF MAV/MET/ECS GUIDANCE AND NAM 2-METER TEMPERATURES WAS
USED FOR LOWS THURSDAY NIGHT...WITH READINGS FORECAST TO BE
AROUND 5-10 DEGREES ABOVE NORMAL.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
H5 TROF AXIS SWINGS THRU LATE FRI AND LAPSE RATES STEEPEN AS THE
COLD POOL ALOFT BUILDS IN. ALTHOUGH SHOWERS CAN NORMALLY BE
EXPECTED TO REMAIN CONFINED TO THE UPSTATE CLOSER TO THE LAKE
MOISTURE...CANNOT RULE OUT A FEW SPRINKLES BLEEDING INTO THE CWA
AS THE SYSTEM WILL HAVE SOME RESIDUAL PACIFIC AND GULF MOISTURE
TO WORK WITH. SKIES AT LEAST SHOULD BECOME BKN-OVC AS THE CU FIELD
DEVELOPS AND SPREADS. PERHAPS A FEW FLURRIES AFTER DARK...BEFORE
ALL PRECIPITATION CHANCES END AFT MIDNIGHT. H85 WINDS IN THE GFS
40-55KT...SO IT WILL BE WINDY WITH GUSTS TO AROUND 40 MPH LIKELY.
THE MAX WINDS ALOFT COME THRU 00Z AND LATER PER THE LATEST
PROGS...SO THIS MAY LIMIT GUSTS TO BELOW WIND ADVISORY CRITERIA
FRI EVE AND NIGHT. IT WILL REMAIN BREEZY RIGHT THRU SAT AS THE
PRES GRADIENT SETS UP BETWEEN THE 980S LOW IN THE MARITIMES AND
THE 1030S HI OVER THE SERN CONUS. PRECIPITATION LOOKS TO BE
CONFINED TO THE HIGHER TERRAIN OF NEW ENGLAND AIDED BY DEEPER
MOISTURE...AND ACROSS THE UPSTATE WITH LAKE EFFECT. THE WIND FIELD
SLACKENS ON SUN AS THE HI GETS CLOSER TO THE CWA. THE SFC RIDGE
BUILDS OVER THE AREA SUN NIGHT THRU MON NIGHT...MAKING THIS THE
BEST TIME FOR RADIATIONAL COOLING. HAVE INCLUDED SOME FROST AT THE
COLDEST SPOTS FOR THESE NIGHTS. THERE IS A LARGE AMT OF SPREAD IN
POTENTIAL TEMPS FOR MON NIGHT DEPENDING ON THE POSITION OF THE
RIDGE AXIS. IF IT SLIDES OFFSHORE SUFFICIENTLY TO BRING SOME WEAK
RETURN FLOW...MINS WILL BE LIMITED. HOWEVER IF THE RIDGE IS
SLIGHTLY SLOWER...WIDESPREAD 20S PER THE MEL GUIDANCE. A
MODERATING TREND ON TUE WITH RETURN FLOW. WITH RESPECT TO WEATHER...DRY
SUN-TUE. MAINLY CLEAR SUN- MON...THEN HIGH CLOUDS LIKELY TO
INCREASE ON THE BACK SIDE OF THE UPR RIDGE TUE.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
LOW PRESSURE WELL SOUTHEAST OF CAPE COD WILL CONTINUE TO MOVE OUT
INTO THE OPEN ATLANTIC THIS AFTERNOON. WEAK HIGH PRESSURE WILL
DRIFT ACROSS TONIGHT. A WARM FRONT WILL APPROACH ON THURSDAY.
WIDESPREAD MVFR CONDITIONS ARE HANGING ON...AND MAY DO SO FOR AT
LEAST SEVERAL MORE HOURS THIS AFTERNOON...ESPECIALLY FARTHER EAST
AS A PERSISTENT LIGHT RAIN BAND DRIFTS S ACROSS CT AND LONG
ISLAND. VFR CONDS SHOULD EVENTUALLY PREVAIL LATE THIS AFTERNOON
OR TONIGHT...THEN RETURN LATE TONIGHT AS THE WARM FRONT BEGINS ITS
APPROACH. MVFR CONDS LIKELY THEREAFTER...WITH SHOWERS ARRIVING
DURING MID-MORNING...WITH IFR VSBY TOWARD MIDDAY AS THESE SHOWERS
BECOME MORE NUMEROUS.
GUSTY NNW-N WINDS WILL DIMINISH SOMEWHAT LATE THIS AFTERNOON...
THEN BECOME NE UNDER 10 KT THIS EVENING...AND VEER E-SE LATE
TONIGHT. S WINDS WILL INCREASE BY MIDDAY AND GUST TO 20-25
KT...HIGHEST IN NYC METRO AND ALONG THE COAST.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: MEDIUM CONFIDENCE ON TIMING OF IMPROVEMENT
TO VFR. TEMPO MVFR CIGS POSSIBLE TONIGHT.
KLGA FCSTER COMMENTS: MEDIUM CONFIDENCE ON TIMING OF IMPROVEMENT
TO VFR. TEMPO MVFR CIGS POSSIBLE TONIGHT.
KEWR FCSTER COMMENTS: MEDIUM CONFIDENCE ON TIMING OF IMPROVEMENT
TO VFR. TEMPO MVFR CIGS POSSIBLE TONIGHT.
KTEB FCSTER COMMENTS: MEDIUM CONFIDENCE ON TIMING OF IMPROVEMENT
TO VFR. TEMPO MVFR CIGS POSSIBLE TONIGHT.
KHPN FCSTER COMMENTS: MEDIUM CONFIDENCE ON TIMING OF IMPROVEMENT
TO VFR. TEMPO MVFR CIGS POSSIBLE TONIGHT.
KISP FCSTER COMMENTS: MEDIUM CONFIDENCE ON TIMING OF IMPROVEMENT
TO VFR. TEMPO MVFR CIGS POSSIBLE TONIGHT.
.OUTLOOK FOR 18Z THU THROUGH SUNDAY...
.THU AFTERNOON...MAINLY IFR CONDS IN SHOWERS. S WINDS G20-30KT.
.THU EVENING...IMPROVEMENT TO MVFR EARLY...THEN VFR WITH COLD
FROPA. SW WINDS WINDS G20-25KT.
.LATE THU NIGHT-FRI NIGHT...VFR. W WINDS G30-40KT.
.SAT...VFR. NW WINDS G25-30KT...DIMINISHING LATE EVENING.
.SUNDAY-MON...VFR.
&&
.MARINE...
SLIGHTLY ADJUSTED WIND GUSTS UP ACROSS MOST OF THE WATERS FOR
TODAY.
OVER ANZ-353...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 6
PM.
FOR ANZ-350...WITH THE LOW CONTINUING TO STRENGTHEN AS IT EXITS
TO THE NE...WOULD EXPECT GALE WIND AREA TO EXPAND AS IT DOES
SO...AND HENCE SHOULD SEE GALES CONTINUE THROUGH MOST IF NOT ALL
THE AFTERNOON THERE. THUS HAVE EXTENDED THE GALE WARNING THERE
UNTIL 6 PM THIS EVENING. OF PARTICULAR NOTE...SEAS AT 44017 HAVE
INCREASED TO 11 FT...SO HAVE HAD TO ADJUST WAVEWATCH UP 1-2 FT
OVER EASTERN ZONES TODAY...AS IT IS UNDER FORECASTING THERE.
FOR THE REMAINDER OF THE WATERS TODAY...HAVE A SMALL CRAFT
ADVISORY UP THROUGH NOON FOR NY HARBOR AND W LONG ISLAND
SOUND...AND THROUGH THIS AFTERNOON ELSEWHERE FOR GUSTS UP TO 25-30
KT.
FOR TONIGHT...ALL WIND GUSTS FOR ALL BUT ANZ-350 ARE 20 KT OR
LESS TO GET STARTED. WINDS DIMINISH TO 10 KT OR LESS ON ALL WATERS
AFTER MIDNIGHT...HOWEVER...SCA LEVEL SEAS SHOULD CONTINUE ON THE
COASTAL OCEAN WATERS.
HAVE INCREASING SOUTHERLY FLOW AHEAD OF THE NEXT FRONT
THURSDAY/THURSDAY EVENING...WITH SMALL CRAFT CONDITIONS LIKELY ON
THE COASTAL OCEAN WATERS THURSDAY...AND ON ALL WATERS THURSDAY
EVENING. IN THE WAKE OF THE FRONT LATE THURSDAY NIGHT...WINDS
INCREASE OUT OF THE W...WITH GUSTS TO GALE FORCE POSSIBLE. WILL
HIGHLIGHT THIS THREAT IN THE HWO.
GALES ARE POSSIBLE FRI AND FRI NIGHT...ESPECIALLY ON THE
OCEAN...WITH A STRONG PRES GRAD OVER THE AREA. SCA WINDS AND SEAS
ON THE OCEAN SAT AND SAT NIGHT...WITH THE PROTECTED WATERS LIKELY
JUST BELOW SCA CRITERIA. WINDS AND SEAS BELOW SCA LEVELS ALL
WATERS SUN AND MON.
&&
.HYDROLOGY...
ADDITIONAL RAINFALL RANGING FROM LESS THAN 1/10 OF AN INCH OVER
INTERIOR NE NJ ZONES TO AROUND .4 INCHES OVER INTERIOR S CT TODAY.
DRY TONIGHT...THEN AROUND .1-.3 INCHES OF RAIN IS FORECAST FROM
THURSDAY INTO THURSDAY EVENING. NO HYDROLOGIC IMPACT IS EXPECTED
THROUGH THURSDAY NIGHT.
NO SIGNIFICANT PRECIPITATION IS EXPECTED FRIDAY-TUESDAY.
&&
.TIDES/COASTAL FLOODING...
MINOR COASTAL FLOODING IS POSSIBLE FOR THE SOUTH SHORE BAYS OF
NYC AND WESTERN LONG ISLAND...WESTERN LONG ISLAND SOUND...AND
MAYBE NY HARBOR...WITH THE THURSDAY MORNING HIGH TIDE CYCLE. THIS
IS IN RESPONSE TO HIGH ASTRONOMICAL WATER LEVELS DUE TO A NEW
MOON...INCREASING SE FLOW LATE WEDNESDAY NIGHT/THURSDAY
MORNING...AND WATER BUILT UP FROM CURRENT SYSTEM NOT HAVING MUCH
TIME TO RECEDE. WILL CONTINUE TO MONITOR...BUT THERE IS THE
POTENTIAL FOR A COASTAL FLOOD ADVISORY TO BE NEEDED FOR SOME OR
ALL OF THE AFOREMENTIONED AREAS FOR THE THURSDAY MORNING HIGH
TIDE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ330-
340-345-353-355.
SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ANZ335.
GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ350.
&&
SYNOPSIS...JMC/MALOIT
NEAR TERM...JM
SHORT TERM...MALOIT
LONG TERM...JMC
AVIATION...GOODMAN
MARINE...JMC/MALOIT/JM
HYDROLOGY...JMC/MALOIT
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 11, 4:34 AM EST, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 434 AM EST WED NOV 11 2015 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-120945- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 434 AM EST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-120945- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 434 AM EST WED NOV 11 2015 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GALE CONDITIONS ARE POSSIBLE FROM LATE THURSDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ353-120945- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 434 AM EST WED NOV 11 2015 ...GALE WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GALE CONDITIONS ARE POSSIBLE FROM LATE THURSDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-355-120945- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 434 AM EST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GALE CONDITIONS ARE POSSIBLE FROM LATE THURSDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 12:05 PM EST | Small Craft Advisory | OKX | 4 hr | |
| Nov 11, 4:01 PM EST | Gale Warning | OKX | 69 hr | |
| Nov 11, 4:22 PM EST | Coastal Flood Advisory | OKX | Bronx, Kings, Nassau, Queens, Richmond, Suffolk and 1 more | 17 hr |
| Nov 11, 6:41 PM EST | Small Craft Advisory | OKX | 20 hr |
Nearby
Coastal Flood Statements in New Jersey, 2015Coastal Flood Statements in New York, 2015Every coastal flood statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.